MAUDE Adverse Event Report: MEDINOL LTD. NIRXCELL COCR CORONARY STENT ON RX SYSTEM; STENT, CORONARY

MEDINOL LTD. NIRXCELL COCR CORONARY STENT ON RX SYSTEM; STENT, CORONARY
Model Number 3.5X28
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Stenosis (2263)
Date of Event 02/25/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device not yet returned.
 
Event or Problem Description
The stent came off the stent delivery balloon in the guide catheter as the doctor was retrieving it from the ostial rca because it wouldn't cross.When he pulled the sds all the way out he noticed the stent wasn't on the balloon.He then used fluoro and determined the stent was in the guide catheter at which time he had to pull the guide and wire out of the patient.De novo, 85% stenosis, no bifurcation, no pre existing clot.There was no pre dilation.Lesion calcification: medium.Vessel calcification: low.Vessel was not tortuous.The procedure was completed with another product.There was no injury to the patient.Additional information: the system was inspected prior to use and appeared normal.The system was stored, handled and prepped according to the ifu.The guiding catheter and stent delivery system were not removed as a single unit.The delivery system was removed by retracting it into the guiding catheter.
 
Additional Manufacturer Narrative
Ifu review, device analysis and final report.

Brand Name
NIRXCELL COCR CORONARY STENT ON RX SYSTEM
Common Device Name
STENT, CORONARY
Manufacturer (Section D)
MEDINOL LTD.
beck tech bldg
8 hartom st.
jerusalem, 97775 08
IS  9777508
MDR Report Key6474625
Report Number3003084171-2017-00010
Device Sequence Number18996386
Product Code MAF
UDI-Device Identifier07290107010986
UDI-Public07290107010986
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P110004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date08/15/2018
Device Model Number3.5X28
Device Catalogue NumberNXL35028US
Device Lot NumberNUS00248
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/16/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/22/2017
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date04/09/2017
Supplement Report FDA Received Date05/10/2017
06/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1